Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Colombo - L. Spolaor - B. Velichkov

A logarithmic epiperimetric inequality for the obstacle problem

created by velichkov on 07 Aug 2017

[BibTeX]

Preprint

Inserted: 7 aug 2017
Last Updated: 7 aug 2017

Year: 2017

Abstract:

For the general obstacle problem, we prove by direct methods an epiperimetric inequality at regular and singular points, thus answering a question of Weiss (Invent. Math., 138 (1999), 23–50). In particular, at singular points we introduce a new tool, which we call logarithmic epiperimetric inequality, which yields an explicit logarithmic modulus of continuity on the $C^1$ regularity of the singular set, thus improving previous results of Caffarelli and Monneau.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1